# SDR SWIA2020042450299

- Difficulty date: February 3, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. I/B GRD. SPOILER O/B HINGE NUT IS CORRODED   (C-CHECK) RO 4/22/2020   REMOVED AND REPLACED L/H I/B GROUND SPOILER OUTBOARD HINGE NUT AND COTTER PIN IAW CRJ 200 AMM. TORQUE WRENCH: STS-0381 CAL DUE 10 DEC 20.
